# SDR R61A201901200089

- Difficulty date: January 2, 2019
- Submitted: January 20, 2019
- Operation: Air carrier
- Aircraft: N216JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000273
- Aircraft time: 22,427 hours, 15,756 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065703005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING 2237:170EO-53-14-0003-170EO-53-14-0003 L2 DOOR LOWER BEAM REWORK FOUND SURFACE CORROSION AROUND FWD AND AFT GIRT BAR FITTING FASTENER HOLES. REMOVED AND REPLACED LOWER BEAM REF. SRM 51-40-08. RESTORED SURFACE PROTECTION REF. SRM 51-23-04, 51-23-05, AND 51-23-06.  SEE W/O H6609 SN 702 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
